Derivation of Moment Equations for Solutions of a System of Differential Equations Dependent on a Semi-Markov Process

Authors

  • K. G. Valeyev
  • I. A. Dzhalladova

Abstract

We present a new method for the derivation of moment equations for solutions of a system of nonlinear differential equations dependent on a finite-valued semi-Markov process. For systems of linear equations, we compare the results obtained with known ones.

Published

25.11.2002

Issue

Section

Short communications

How to Cite

Valeyev, K. G., and I. A. Dzhalladova. “Derivation of Moment Equations for Solutions of a System of Differential Equations Dependent on a Semi-Markov Process”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 11, Nov. 2002, pp. 1569-73, https://umj.imath.kiev.ua/index.php/umj/article/view/4193.